American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12A70) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] D. Blasius and J. Rogawski. Galois representations for Hilbert modular forms. Bull. Amer. Math. Soc. 21 (1989) 65-69. MR 983457.
Abstract, references, and article information   
View Article: PDF

[2] Freydoon Shahidi. A weak Ramanujan conjecture for generic cuspidal spectrum of quasi-split groups. Bull. Amer. Math. Soc. 15 (1986) 195-200. MR 854553.
Abstract, references, and article information   
View Article: PDF

[3] D. Goldfeld and C. Viola. Some conjectures on elliptic curves over cyclotomic fields . Trans. Amer. Math. Soc. 276 (1983) 511-515. MR 688958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jerrold Tunnell. Artin's conjecture for representations of octahedral type. Bull. Amer. Math. Soc. 5 (1981) 173-175. MR 621884.
Abstract, references, and article information   
View Article: PDF

[5] Freydoon Shahidi. On nonvanishing of $L$-functions. Bull. Amer. Math. Soc. 2 (1980) 462-464. MR 561534.
Abstract, references, and article information   
View Article: PDF

[6] J. C. Lagarias and A. M. Odlyzko. On computing Artin $L$-functions in the critical strip . Math. Comp. 33 (1979) 1081-1095. MR 528062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jun-ichi Igusa. A remark on zeta functions . Trans. Amer. Math. Soc. 245 (1978) 419-429. MR 511420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] H. M. Stark. Hilbert's twelfth problem and $L$-series. Bull. Amer. Math. Soc. 83 (1977) 1072-1074. MR 0441923.
Abstract, references, and article information   
View Article: PDF

[9] Duncan A. Buell. Small class numbers and extreme values of $L$-functions of quadratic fields . Math. Comp. 31 (1977) 786-796. MR 0439802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] K. F. Lai. On the Tamagawa number of quasi-split groups. Bull. Amer. Math. Soc. 82 (1976) 300-302. MR 0401656.
Abstract, references, and article information   
View Article: PDF

[11] Jerry Gechter. Artin root numbers for real characters . Proc. Amer. Math. Soc. 57 (1976) 35-38. MR 0417129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] H. C. Williams and J. Broere. A computational technique for evaluating $L(1,\chi )$ and the class number of a real quadratic field . Math. Comp. 30 (1976) 887-893. MR 0414522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Pierre Barrucand, H. C. Williams and L. Baniuk. A computational technique for determining the class number of a pure cubic field . Math. Comp. 30 (1976) 312-323. MR 0392913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] H. M. Stark. The analytic theory of algebraic numbers. Bull. Amer. Math. Soc. 81 (1975) 961-972. MR 0444611.
Abstract, references, and article information   
View Article: PDF

[15] John Knopfmacher. Finite modules and algebras over Dedekind domains and analytic number theory. Bull. Amer. Math. Soc. 78 (1972) 193-196. MR 0289563.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 15 of 15 found      Go to page: 1